`a`
Advances in Mathematics of Communications (AMC)
 

A geometric proof of the upper bound on the size of partial spreads in $H(4n+1,$q2$)$
Pages: 157 - 160, Volume 5, Issue 2, May 2011

doi:10.3934/amc.2011.5.157      Abstract        References        Full text (284.4K)           Related Articles

Frédéric Vanhove - Department of Mathematics, Ghent University, Krijgslaan 281, S22, B-9000 Ghent, Belgium (email)

1 A. Aguglia, A. Cossidente and G. L. Ebert, Complete spans on Hermitian varieties, Des. Codes Cryptogr., 29 (2003), 7-15.       
2 J. De Beule, A. Klein, K. Metsch and L. Storme, Partial ovoids and partial spreads in Hermitian polar spaces, Des. Codes Cryptogr., 47 (2008), 21-34.       
3 J. De Beule and K. Metsch, The maximum size of a partial spread in $H(5,q^2)$ is $q^3+1$, J. Combin. Theory Ser. A, 114 (2007), 761-768.       
4 J. W. P. Hirschfeld and J. A. Thas, "General Galois Geometries,'' The Clarendon Press, Oxford University Press, New York, 1991.       
5 D. Luyckx, On maximal partial spreads of $H(2n+1,q^2)$, Discrete Math., 308 (2008), 375-379.       
6 J. A. Thas, Old and new results on spreads and ovoids of finite classical polar spaces, Ann. Discrete Math., 52 (1992), 529-544.       
7 F. Vanhove, The maximum size of a partial spread in $H(4n+1,q^2)$ is q2n+1$+1$, Electron. J. Combin., 16 (2009), 1-6.       

Go to top